MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 2 / 10 MM; KNEE FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 2 / 10 MM; KNEE FIXED TIBIAL INSERT
Model Number 02.07.0210SF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 december 2020.Lot 170470: 30 items manufactured and released on 12-apr-2017.Expiration date: 2022-04-03.No anomalies found related to the problem.To date, 23 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in after 2 years and 9 months form the primary surgery due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the insert and the surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 2 / 10 MM
Common Device Name
KNEE FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11093969
Report Number3005180920-2020-00963
Device Sequence Number676306
Product Code JWH
UDI-Device Identifier07630030816505
UDI-Public07630030816505
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2022
Device Model Number02.07.0210SF
Device Catalogue Number02.07.0210SF
Device Lot Number170470
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2020
Initial Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;